Alert archive / Ohio / Flash Flood Warnings in 2023
Flash Flood Warning 8, NWS Cleveland, OH
NWS Cleveland, OH issued this flash flood warning at Aug 12, 2023, 1:39 PM EDT for Erie County, Ohio. It was in force for 5 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 12, 2023, 1:39 PM EDT (17:39 UTC)
- Expired
- Aug 12, 2023, 6:19 PM EDT
- In force
- 5 hr
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Flood severity
- None
County Erie County, OH
The radar
The Cleveland radar (KCLE), 62 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 12:00Z, 5.7 hours before the alert went out and 162 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 188 J/kg
- Mixed-layer CIN
- -136 J/kg
- Mixed-layer LCL
- 1137 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
237
WGUS51 KCLE 121739
FFWCLE
OHC043-122245-
/O.NEW.KCLE.FF.W.0008.230812T1739Z-230812T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Cleveland OH
139 PM EDT Sat Aug 12 2023
The National Weather Service in Cleveland has issued a
* Flash Flood Warning for...
Erie County in north central Ohio...
* Until 645 PM EDT.
* At 139 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 0.5 and 1 inch of rain
has fallen. Additional rainfall amounts of 1 to 2.5 inches are
possible in the warned area. Flash flooding is ongoing or expected
to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Sandusky, Western Vermilion, Vermilion, Northern Milan, Castalia,
Berlin Heights, Bay View, Fairview Lanes, Sandusky South and
Bloomingville.
This includes the following streams and drainages...
Erie, Lake, Cranberry Creek, Mud Brook, Darby Creek, Seymour
Creek, Huron River, Vermilion River, Mills Creek, Sherod Creek,
Old Woman's Creek, West Branch Huron River, Edson Creek, Chappel
Creek, Little Pickerel Creek, Sulphur Brook and Sugar Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4148 8285 4145 8264 4143 8261 4139 8250
4144 8235 4135 8234 4129 8245 4129 8284
FLASH FLOOD...RADAR INDICATED
$$2 follow-up statements
162
WGUS71 KCLE 121947
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
347 PM EDT Sat Aug 12 2023
OHC043-122245-
/O.CON.KCLE.FF.W.0008.000000T0000Z-230812T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Erie OH-
347 PM EDT Sat Aug 12 2023
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 645 PM EDT THIS
EVENING FOR ERIE COUNTY...
At 347 PM EDT, Doppler radar indicated another round of
thunderstorms producing heavy rain moving into the warned area.
Between 0.5 and 1 inch of rain has fallen. Additional rainfall
amounts of 0.8 to 1.5 inches are possible in the warned area. Flash
flooding is expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Sandusky, Western Vermilion, Vermilion, Northern Milan, Castalia,
Berlin Heights, Bay View, Fairview Lanes, Sandusky South and
Bloomingville.
This includes the following streams and drainages...
Erie, Lake, Cranberry Creek, Mud Brook, Darby Creek, Seymour
Creek, Huron River, Vermilion River, Mills Creek, Sherod Creek,
Old Woman's Creek, West Branch Huron River, Edson Creek, Chappel
Creek, Little Pickerel Creek, Sulphur Brook and Sugar Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 4148 8285 4145 8264 4143 8261 4139 8250
4144 8235 4135 8234 4129 8245 4129 8284
FLASH FLOOD...RADAR INDICATED
$$865
WGUS71 KCLE 122219
FFSCLE
Flash Flood Statement
National Weather Service Cleveland OH
619 PM EDT Sat Aug 12 2023
OHC043-122229-
/O.CAN.KCLE.FF.W.0008.000000T0000Z-230812T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Erie OH-
619 PM EDT Sat Aug 12 2023
...FLASH FLOOD WARNING IS CANCELLED FOR ERIE COUNTY...
Flood waters have receded. The heavy rain has ended. Flooding is no
longer expected to pose a threat. Please continue to heed remaining
road closures.
LAT...LON 4148 8285 4145 8264 4143 8261 4139 8250
4144 8235 4135 8234 4129 8245 4129 8284
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flash flood warning went out at Aug 12, 10:19 AM EDT, 3 hours 20 minutes earlier.
Area forecast discussion, Aug 12, 10:19 AM EDT, 3 hours 20 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 1019 AM EDT Sat Aug 12 2023 .SYNOPSIS... Low pressure centered of Lake Superior will continue to drift northeast today, moving a cold front east this evening into tonight. This boundary will stall across the Ohio River Valley for Sunday. Another low pressure is expected to move east through the Great Lakes region Monday into Tuesday. High pressure settles over the area by midweek. && .NEAR TERM /THROUGH SUNDAY/... Current area of concern is the convection that has developed across the southern shore of Lake Michigan. It's possible that this convection fills in and moves east over the next few hours, reaching NW OH by early afternoon. In general, high resolution guidance has not been performing well with this activity in addition to the convection over southern Michigan, so will most likely need to rely on mesoscale features until models get a better handle on what is currently unfolding. Overall, not a ton of changes were needed with this update besides adjusting PoPs for early this afternoon; expect precipitation chances to quickly ramp up across north-central Ohio early this afternoon with storms quickly progressing across the CWA through early evening. Latest mesoanalysis still indicates that the greatest instability and chance of severe weather will lie east of I-75 and especially in eastern zones where there will be more time for diurnal destabilization and less cloud cover. The 12Z sounding from PBZ indicates mid-level dry air, which should aid in the potential for damaging wind gusts. Damaging wind gusts, large hail, and possibly a few tornadoes will be the main threats at the start of the event, however the HREF suggests that updraft helicity values will enhance roughly from Lake Erie across northeastern Ohio and into northwestern Pennsylvania this afternoon. If this suggestion is correct, this area will need to be monitored for rotating updrafts and a locally higher large hail/tornado threat. The atmosphere will be pretty juicy so rainfall rates will likely be efficient. Fortunately, it appears that storms will be progressive, but will need to monitor potential for training storms. Previous Discussion... Scattered showers and thunderstorms continue to move east across the area this morning as a shortwave trough pushes east of the area. Plenty of moisture, coupled with a narrow vort max and LLJ over the area has been the primary source maintaining these thunderstorms, but as these features shift east over the next couple hours, all shower activity should gradually cease. With warm cloud depths near 12kft and PWAT values near 1.5 inches, the primary threat with lingering storms is heavy rainfall which may lead to localized flooding concerns. As discussed above, Saturday morning much of the area should see a break in precipitation and even possibly some peaks of sunshine. These morning conditions will be key in how the severe weather potential evolves for Saturday afternoon. Models continue to suggest the potential of strong to severe storms across the area, especially for areas along and east of I77. Initiation is trending to be near the southern shore of Lake Erie in far NE OH/NW PA as a convergent boundary provides enough lift to get things going. Modeled soundings suggest CAPE values climbing to 1500-2000 J/kg by 18Z with shear values of 40-50 knots. These conditions coupled with support from a LLJ and upper level short wave trough will support supercell potential. These storms will come with all hazards, but the primary threat will be strong, possibly damaging, wind gusts. In addition, with a colder layer aloft and strong updrafts possible, large hail will also be a concern, especially in the strongest storms. There remains a non-zero chance of tornadoes as well with SRH values in the 0-1 km layer approaching 100 m2/s2 over the area. The best potential for any tornado development will be across NE OH and NW PA, however that doesn't mean they cannot happen elsewhere. The best timing for storm development remains between 2PM to 7PM today. SPC has highlighted this threat in the Day 1 Convective Outlook. Much of the CWA is in a Slight Risk, however an Enhanced Risk does clip Mahoning and Trumbull Counties in OH and Crawford County in PA. In addition to the severe threat, there is also a hydro threat as well. PWAT values are expected to increase with the southwest flow ushering more moisture in, peaking at 1.8-2 inches in the afternoon. These high PWATs coupled with a warm cloud layer near 10kft will again produce efficient, heavy rainfall across the area. Much of the area on Friday received heavy precipitation with passing thunderstorms, with some local areas getting close to 4 inches of rainfall. This initial rainfall has saturated the surface in some locations, which may lead to additional flooding concerns this afternoon. These concerns have been highlighted by WPC in a Day 1 Marginal Risk of Excessive Rainfall. Moral of the story, the atmosphere will be primed for severe weather potential today, so it will be important to have multiple ways of receiving warnings. This evening into the overnight hours, a cold front will move east across the area, settling south of the area as a stationary boundary for much of Sunday. This will provide a period of dry conditions before another low impacts the area in the short term period. High temperatures today and tomorrow will climb into the low to mid 80s, with overnight lows falling into the low 60s. Dewpoints in the 70s today will make for very humid conditions and heat index values approaching the mid to upper 80s. && .SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/... Upper low digs into the Great Lakes with a potent surface low pressure system tracking through the region. First signs of this come Sunday night with 305K isentropic lift/warm front from the southwest, and ramp POPs up after 06Z Monday to account for this. Two distinct areas of low pressure with this surface system, and the one further south will be critical for the area in terms of its track/location. NAM, an outlier, currently pushes it ENE, south of the CWA, while other operational models send it in the same direction, more along the lakeshore. If the NAM solution is correct, that would likely keep the low level jet south of the area, and thus keep much of the severe potential in that area. Further north, the CWA becomes more of a favorable area for severe potential Monday. Cold front will track quickly through by Monday night, with a secondary cold front/thermal trough early Tuesday. 850mb temps get knocked back to the lower teens, and could get some lake effect showers developing in the northwest flow following the system. Upper trough will be the last of the system to exit late Tuesday. && .LONG TERM /WEDNESDAY THROUGH FRIDAY/... High pressure and largely dry for the long term with a possible cold front approaching for the end of next week, the only chances for rain in the extended. Still looking at a period without much in the way of temperature extremes, but will need to watch beyond the extended as a stout upper level ridge possibly begins to build over the lower Ohio Valley. && .AVIATION /12Z Saturday THROUGH Wednesday/... Primarily VFR conditions are being observed across the area this morning, although there is some isolated patches of low stratus/fog that is reducing conditions briefly to MVFR. The only terminal at this time being impacted is KYNG, but with the sun on the horizon things should rebound back to VFR pretty quick. This afternoon is the primary concern with this TAF period as the chance of strong to severe storms exists from approximately 17Z to 22Z, extending to near 02Z Sunday for eastern terminals. During these storms, conditions will likely be reduce to MVFR visibilities with gusty winds and hail possible. Due to lack of confidence in the exact timing and extent of these storms, opted to keep optimistic MVFR conditions in the TEMPO this afternoon, although wouldn't be surprised to see IFR conditions sneak in within the strongest storms. Winds in general will be from the southwest at 10-15 knots with locally elevated gusts in storms. Late this evening a cold front will push southeast across the area, stalling across the Ohio River Valley for much of the day Sunday. This will allow for a period of dry conditions to return and allow winds to become light and variable overnight. This has the potential to cause patchy fog again, but only opted to mention it in KMFD, KCAK, and KYNG where confidence in reduced visibilities is highest. This potential may extend to other terminals and will be dependent on the evolution of weather today. Outlook...Non-VFR likely on Monday in showers and thunderstorms. Non-VFR may persist into Tuesday, especially across Northeast Ohio and Northwest Pennsylvania. && .MARINE... Southwest winds 10-20kts today become northwesterly tonight behind a passing cold front 10-15kts with wave heights 1-3ft. Winds become variable Sunday into Sunday night less than 10kts, finally turning southeasterly early Monday at 10-15kts. Another cold front pushing through later Monday brings winds around to the west southwest 15- 25kts Monday night, and then northwesterly Tuesday 15-20kts with wave heights becoming 3-5ft. Winds return to a southerly fetch after Wednesday. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...Campbell NEAR TERM...Campbell/Maines SHORT TERM...26 LONG TERM...26 AVIATION...Campbell MARINE...26
Hazardous weather outlook, Aug 12, 12:58 PM EDT, 41 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 1258 PM EDT Sat Aug 12 2023 LEZ142>149-OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003- 131700- Maumee Bay to Reno Beach OH-Reno Beach to The Islands OH- The Islands to Vermilion OH-Vermilion to Avon Point OH- Avon Point to Willowick OH-Willowick to Geneva-on-the Lake OH-Geneva- on-the-Lake to Conneaut OH-Conneaut OH to Ripley NY-Lucas-Wood- Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland- Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford- Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox- Ashtabula Lakeshore-Northern Erie-Southern Erie- 1258 PM EDT Sat Aug 12 2023 ...TORNADO WATCH 634 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for Lake Erie, north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Sunday through Friday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. LEZ061-162>169-131700- Ripley to Buffalo NY extending from 5NM off shoreline to US- Canadian border- Detroit River Lt. to Maumee Bay OH to Reno Beach OH beyond 5NM offshoreline to US-Canadian border- Reno Beach to The Islands OH beyond 5NM off shoreline to US- Canadian border- The Islands to Vermilion OH beyond 5 nm off shoreline to US- Canadian border- Vermilion to Avon Point OH beyond 5 nm off shoreline to US- Canadian border- Avon Point to Willowick OH beyond 5 nm off shoreline to US- Canadian border-Willowick to Geneva-on-the- Lake OH beyond 5NM off shoreline to US-Canadian border-Geneva-on-the- Lake to Conneaut OH beyond 5 nm off shoreline to US-Canadian border- Conneaut OH to Ripley NY beyond 5 nm off shoreline to US- Canadian border- 1258 PM EDT Sat Aug 12 2023 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...This afternoon and tonight. Isolated strong to severe thunderstorms are possible this afternoon and evening. Damaging winds and large hail are the main weather hazards. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 12, 11:54 AM EDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1154 AM EDT Sat Aug 12 2023
OHZ017-018-027-121700-
Seneca OH-Wyandot OH-Hancock OH-
1154 AM EDT Sat Aug 12 2023
...A strong thunderstorm will impact portions of southwestern Seneca,
northern Wyandot and southern Hancock Counties through 100 PM EDT...
At 1154 AM EDT, Doppler radar was tracking a strong thunderstorm near
Bluffton, moving east at 50 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Findlay, Tiffin, Bluffton, Arlington, Sycamore, Rawson, Vanlue, New
Riegel, Carey, Mount Blanchard, Wharton, Jenera, Mount Cory, Bascom
and Williamstown.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4119 8319 4099 8309 4099 8311 4093 8311
4082 8356 4082 8388 4095 8388
TIME...MOT...LOC 1554Z 248DEG 43KT 4084 8390
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
GaruckasSpecial weather statement, Aug 12, 12:44 PM EDT, 55 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1244 PM EDT Sat Aug 12 2023
OHZ011>013-121730-
Geauga OH-Lake OH-Cuyahoga OH-
1244 PM EDT Sat Aug 12 2023
...A strong thunderstorm will impact portions of southwestern Geauga,
northeastern Cuyahoga and southwestern Lake Counties through 130 PM
EDT...
At 1244 PM EDT, Doppler radar was tracking a strong thunderstorm over
Cleveland, moving east at 40 mph.
HAZARD...Winds in excess of 40 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cleveland, Chardon, Euclid, Cleveland Heights, Solon, Warrensville
Heights, South Russell, Highland Hills, Chesterland, Garfield
Heights, Shaker Heights, Maple Heights, South Euclid, Mayfield
Heights, East Cleveland, Lyndhurst, University Heights, Wickliffe,
Beachwood and Bedford Heights.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
LAT...LON 4160 8117 4137 8116 4143 8171 4146 8172
4149 8172 4153 8167 4153 8166 4156 8160
4159 8153
TIME...MOT...LOC 1644Z 268DEG 33KT 4148 8167
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH
SullivanSpecial weather statement, Aug 12, 1:20 PM EDT, 19 minutes before
Special Weather Statement
National Weather Service Cleveland OH
120 PM EDT Sat Aug 12 2023
PAZ002-003-121800-
Southern Erie PA-Crawford PA-
120 PM EDT Sat Aug 12 2023
...A strong thunderstorm will impact portions of southeastern Erie
and northeastern Crawford Counties through 200 PM EDT...
At 120 PM EDT, Doppler radar was tracking a strong thunderstorm near
Union City, or 23 miles southeast of Erie, moving east at 25 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Corry, Union City, Canadohta Lake, Lincolnville, Riceville,
Spartansburg and Elgin.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
A Tornado Watch remains in effect until 900 PM EDT for northwestern
Pennsylvania.
&&
LAT...LON 4179 7990 4196 7992 4199 7961 4177 7961
TIME...MOT...LOC 1720Z 273DEG 22KT 4188 7977
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
SullivanLocal storm report, Aug 12, 1:37 PM EDT, 2 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
137 PM EDT Sat Aug 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM Hail 4 ESE Castalia 41.37N 82.74W
08/12/2023 E1.75 inch Erie OH Public
Golf ball size hail reported by trained
weather spotter.
&&
MGLocal storm report, Aug 12, 1:39 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Cleveland OH
139 PM EDT Sat Aug 12 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM Tstm Wnd Dmg 4 SW Sandusky South 41.37N 82.73W
08/12/2023 Erie OH Emergency Mngr
EMA reporting several power lines and power
poles blown down. A couple poles were
reported on cars off Highway 4.
&&
MGThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 11, 8:11 PM EDT | Special Weather Statement | CLE | Erie | 49 min |
| Aug 11, 9:29 PM EDT | Special Weather Statement | CLE | Mahoning, Stark | 61 min |
| Aug 11, 10:09 PM EDT | Areal Flood Advisory | CLE | Mahoning, Stark | 3 hr |
| Aug 11, 11:07 PM EDT | Areal Flood Advisory | CLE | Erie | 5 hr |
| Aug 12, 12:22 AM EDT | Areal Flood Advisory | CLE | Lorain, Medina | 3 hr |
| Aug 12, 11:54 AM EDT | Special Weather Statement | CLE | Hancock | 66 min |
| Aug 12, 11:57 AM EDT | Severe Thunderstorm Warning | CLE | Hancock | 48 min |
| Aug 12, 12:22 PM EDT | Severe Thunderstorm Warning | CLE | Hancock, Wood | 25 min |
| Aug 12, 12:29 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wyandot | 46 min |
| Aug 12, 12:32 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Wyandot | 58 min |
| Aug 12, 12:44 PM EDT | Special Weather Statement | CLE | Cuyahoga, Geauga | 46 min |
| Aug 12, 12:50 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 40 min |
| Aug 12, 12:58 PM EDT | Tornado Warning | CLE | Marion | 32 min |
| Aug 12, 1:02 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Erie, Huron, Sandusky, Seneca, Wyandot | 43 min |
| Aug 12, 1:23 PM EDT | Special Marine Warning | CLE | 2 hr | |
| Aug 12, 1:23 PM EDT | Tornado Warning | CLE | Marion | 37 min |
| Aug 12, 1:26 PM EDT | Severe Thunderstorm Warning | CLE | Lucas | 26 min |
| Aug 12, 1:29 PM EDT | Severe Thunderstorm Warning | CLE | Erie, Huron, Lorain | 46 min |
| Aug 12, 1:29 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Marion, Morrow, Wyandot | 46 min |
| Aug 12, 1:38 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 12 min |
| Aug 12, 1:40 PM EDT | Tornado Warning | CLE | Crawford, Marion | 18 min |
| Aug 12, 1:42 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Lorain, Richland | 48 min |
| Aug 12, 1:57 PM EDT | Special Marine Warning | CLE | 63 min | |
| Aug 12, 1:57 PM EDT | Special Weather Statement | CLE | Hancock, Wyandot | 48 min |
| Aug 12, 2:01 PM EDT | Special Weather Statement | CLE | Seneca | 44 min |
| Aug 12, 2:07 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Morrow, Richland | 53 min |
| Aug 12, 2:10 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Erie, Huron, Lorain, Medina | 30 min |
| Aug 12, 2:18 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina, Wayne | 42 min |
| Aug 12, 2:18 PM EDT | Tornado Warning | CLE | Ashland, Morrow, Richland | 42 min |
| Aug 12, 2:21 PM EDT | Severe Thunderstorm Warning | CLE | Crawford, Hancock, Seneca, Wyandot | 39 min |
| Aug 12, 2:40 PM EDT | Tornado Warning | CLE | Ashland, Knox, Richland | 35 min |
| Aug 12, 2:48 PM EDT | Special Marine Warning | CLE | 87 min | |
| Aug 12, 2:52 PM EDT | Special Weather Statement | CLE | Geauga, Lake | 38 min |
| Aug 12, 3:00 PM EDT | Tornado Warning | CLE | Holmes | 45 min |
| Aug 12, 3:02 PM EDT | Special Weather Statement | CLE | Crawford | 43 min |
| Aug 12, 3:04 PM EDT | Special Weather Statement | CLE | Sandusky | 41 min |
| Aug 12, 3:07 PM EDT | Special Weather Statement | CLE | Wayne | 38 min |
| Aug 12, 3:15 PM EDT | Special Weather Statement | CLE | Huron | 45 min |
| Aug 12, 3:17 PM EDT | Special Weather Statement | CLE | Medina, Summit | 43 min |
| Aug 12, 3:32 PM EDT | Severe Thunderstorm Warning | CLE | Medina, Summit | 28 min |
| Aug 12, 3:33 PM EDT | Tornado Warning | CLE | Holmes | 42 min |
| Aug 12, 3:42 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Huron, Richland | 48 min |
| Aug 12, 3:49 PM EDT | Severe Thunderstorm Warning | CLE | Portage, Summit | 41 min |
| Aug 12, 3:59 PM EDT | Areal Flood Advisory | CLE | Cuyahoga, Lake, Lorain | 3 hr |
| Aug 12, 4:01 PM EDT | Tornado Warning | CLE | Portage | 29 min |
| Aug 12, 4:08 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 52 min |
| Aug 12, 4:20 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Wayne | 22 min |
| Aug 12, 4:27 PM EDT | Tornado Warning | CLE | Mahoning, Portage | 53 min |
| Aug 12, 4:42 PM EDT | Special Weather Statement | CLE | Trumbull | 33 min |
| Aug 12, 4:49 PM EDT | Severe Thunderstorm Warning | CLE | Trumbull | 26 min |
| Aug 12, 5:01 PM EDT | Special Weather Statement | CLE | Crawford, Richland, Wyandot | 59 min |
| Aug 12, 5:17 PM EDT | Areal Flood Advisory | CLE | Mahoning | 3 hr |
| Aug 12, 5:20 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Richland, Wayne | 55 min |
| Aug 12, 5:26 PM EDT | Special Weather Statement | CLE | Stark | 34 min |
| Aug 12, 5:36 PM EDT | Areal Flood Advisory | CLE | Stark | 3 hr |
| Aug 12, 6:11 PM EDT | Flash Flood Warning | CLE | Holmes | 3 hr |
| Aug 12, 6:13 PM EDT | Severe Thunderstorm Warning | CLE | Holmes | 47 min |
| Aug 12, 6:25 PM EDT | Special Weather Statement | CLE | Stark | 50 min |
| Aug 12, 6:34 PM EDT | Flash Flood Warning | CLE | Stark | 3 hr |
Nearby
Flash Flood Warnings in Ohio, 2023Every flash flood warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.